Разложение положительного оператора.

Е.В. Колесников

Sibirskij matematiceskij zurnal (1989)

  • Volume: 30, Issue: 5, page 77-79
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Колесников, Е.В.. "Разложение положительного оператора.." Sibirskij matematiceskij zurnal 30.5 (1989): 77-79. <http://eudml.org/doc/63181>.

author = {Колесников, Е.В.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {space of all regular operators; Dedekind complete vector lattice},
language = {rus},
number = {5},
pages = {77-79},
publisher = {Izd. AN SSSR},
title = {Разложение положительного оператора.},
url = {http://eudml.org/doc/63181},
volume = {30},
year = {1989},

AU - Колесников, Е.В.
TI - Разложение положительного оператора.
JO - Sibirskij matematiceskij zurnal
PY - 1989
VL - 30
IS - 5
SP - 77
EP - 79
LA - rus
KW - space of all regular operators; Dedekind complete vector lattice
UR - http://eudml.org/doc/63181
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.